MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4479
Medical Device Problem Codes Failure to Capture (1081); Failure to Read Input Signal (1581); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right atrial automatic threshold (raat) tests on this right atrial (ra) lead were noted to be suspended.Technical services (ts) was consulted, upon review of the available information suspected loss of capture (loc), low intrinsic amplitude and high capture thresholds were observed.This right atrial (ra) lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the right atrial automatic threshold (raat) tests on this right atrial (ra) lead were noted to be suspended.Technical services (ts) was consulted, upon review of the available information suspected loss of capture (loc), low intrinsic amplitude and high capture thresholds were observed.This right atrial (ra) lead remains in service.No adverse patient effects were reported.Additional information was received stating that the patient underwent a procedure to replace the associated pacemaker.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24989682
Report Number2124215-2026-22452
Device Sequence Number21458947
Product Code DTB
UDI-Device Identifier00802526061936
UDI-Public(01)00802526061936(17)100902
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/02/2010
Device Model Number4479
Device Catalogue Number4479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/06/2026
07/08/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date04/28/2026
07/09/2026
Date Device Manufactured09/02/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale